Theoretical Economics Letters

Vol.7 No.4(2017), Paper ID 76840, 7 pages

DOI:10.4236/tel.2017.74055

 

The Model-Free Equivalence Condition for American Spread Options

 

Sang Baum Kang, Pascal Létourneau

 

Stuart School of Business, Illinois Institute of Technology, Chicago, Illinois, USA
Department of Finance and Business Law, University of Wisconsin-Whitewater, Wisconsin, USA

 

Copyright © 2017 Sang Baum Kang, Pascal Létourneau et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kang, S. and Létourneau, P. (2017) The Model-Free Equivalence Condition for American Spread Options. Theoretical Economics Letters, 7, 757-763. doi: 10.4236/tel.2017.74055.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.